MathSciNet Relay Station
MathSciNet bibliographic data
MR2052424 03F30 (03H15)
Slaman, Theodore A. $\Sigma_n$-bounding and $\Delta_n$-induction. Proc. Amer. Math. Soc. 132 (2004), no. 8, 2449–2456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement